MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 405MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 405MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.034.461S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing location: (b)(4), manufacturing date: 28-apr-2017, expiration date: 31-mar-2026, part number: 04.034.461s, 10mm ti cann tibial nail - ex w/prox bend 405mm-sterile, lot number: h350699 (sterile), lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet, in-process acceptance sheet met all inspection acceptance criteria.Inspection sheet, inspect dimensional met all inspection acceptance criteria.Inspection sheet, final inspection met all inspection acceptance criteria.Packaging label log lppf was reviewed and determined to be conforming.Scn (b)(4) supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21012, tialnbri13.00, lot number: h339385, lot quantity: (b)(4).Product certification was reviewed and determined to be conforming.Lot summary report met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent a revision surgery due to a non-union of the left tibial shaft.The implants that were removed were titanium cannulated tibial nail, end cap, and three titanium locking screws.There was no surgical delay.The procedure was completed successfully.This report is for one (1) 10mm ti cann tibial nail-ex w/prox bend 405mm-sterile.This is report 5 of 5 for (b)(4).

Brand Name
10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 405MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11894686
Report Number2939274-2021-02643
Device Sequence Number16491168
Product Code JDS
UDI-Device Identifier10886982095282
UDI-Public10886982095282
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number04.034.461S
Device Catalogue Number04.034.461S
Device Lot NumberH350699
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date05/27/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 TI LCKNG SCR T25 SD 36 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 42 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 44 FOR IM NAILS; TI END CAP T40 SD 0 EXT F/TI TIB NL-EX
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight83